MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE PILOT¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE PILOT¿; WIRE, GUIDE, CATHETER
Model Number 1010480-H
Medical Device Problem Codes Peeled/Delaminated (1454); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the left circumflex coronary artery with moderate calcification, mild tortuosity and 80% stenosis.The hi torque pilot guide wire could not cross the lesion due to the anatomy.Upon removal from the anatomy it was noted that the polymer coating was peeling.A non-abbott guide wire was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that resistance was met with the moderately calcified, mildly tortuous and 80% stenosed anatomy resulting in the reported failure to advance.Interaction with the moderately calcified, mildly tortuous and 80% stenosed anatomy and/or other devices likely resulted in the reported peeled/delaminated polymer coating.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HI-TORQUE PILOT¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23467431
Report Number2024168-2025-11360
Device Sequence Number18366226
Product Code DQX
UDI-Device Identifier08717648073854
UDI-Public(01)08717648073854(11)241009(17)260930(10)4100971
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K123067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number1010480-H
Device Catalogue Number1010480-H
Device Lot Number4100971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown